Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 116, NWS Philadelphia/Mount Holly

September 30, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Sep 30, 2011, 10:14 PM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2011, 10:14 PM EDT (02:14 UTC)
Expired
Sep 30, 2011, 11:45 PM EDT
In force
91 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WHUS51 KPHI 010214
SMWPHI
ANZ470-010345-
/O.NEW.KPHI.MA.W.0116.111001T0214Z-111001T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT FRI SEP 30 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING DEEPWATER REEF...

* UNTIL 1145 PM EDT

* AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 40 NM
  SOUTH OF DEEPWATER REEF...OR ABOUT 26 NM SOUTH OF FIVE FATHOMS
  BUOY...MOVING NORTHEAST AT 10 KNOTS.

* THIS STRONG THUNDERSTORM WILL OTHERWISE REMAIN AWAY FROM
  SIGNIFICANT COASTAL LANDMARKS OVER THE INDICATED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3835 7472 3853 7472 3869 7465 3874 7458
      3884 7449 3900 7438 3899 7382 3885 7397
      3873 7415 3862 7422 3848 7437 3830 7439
      3825 7441
TIME...MOT...LOC 0214Z 217DEG 10KT 3836 7447

$$

JJM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 30, 9:35 PM EDT, 39 minutes earlier.

Area forecast discussion, Sep 30, 9:35 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT FRI SEP 30 2011

.SYNOPSIS...
ANOTHER STRONG COLD FRONT WILL SWEEP THROUGH THE REGION. THE
ASSOCIATED UPPER LEVEL LOW PRESSURE WILL MOVE TO OUR NORTHEAST AND
PINWHEEL A FEW TIMES THROUGH THE WEEKEND. THE COLD FRONT APPEARS TO
STALL OFFSHORE ON SATURDAY WHEN A COASTAL LOW FORMS AND RIDES ALONG
THIS BOUNDARY ON SATURDAY. FINALLY HIGH PRESSURE MOVING IN FROM THE
WEST WILL KICK THE STALLED FRONT AND UPPER LEVEL LOW TO OUR
NORTHEAST EARLY NEXT WEEK. MORE BENIGN WEATHER FOLLOWS AS THE LOW
LEAVES THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE BEST CONVECTIVE ACTIVITY ASSOCIATED WITH THE INSTABILITY AXIS
HAS BEEN CONCENTRATED ACROSS SOUTHERN DELAWARE AND THE SOUTHERN
NEW JERSEY COAST. THE COMBINATION OF MLCAPE AND BULK SHEAR HAS
BEEN ENOUGH FOR ORGANIZED CONVECTION TO DEVELOP...WITH SOME STORMS
SHOWING POTENTIAL FOR GUSTY WINDS. MOST OF THE STRONGER ACTIVITY
HAS REMAINED OFFSHORE.

THERE IS MORE CONVECTION OFF THE SOUTHERN DELMARVA COAST...CLOSER
TO THE BEST INSTABILITY ON THE AXIS STRETCHING FROM SOUTHERN
CONNECTICUT THROUGH EASTERN NORTH CAROLINA. THIS ACTIVITY SHOULD
PASS SOUTH OF THE AREA OVERNIGHT.

ENERGY ROTATING AROUND THE MID LEVEL VORTEX DROPPING TOWARD
VIRGINIA IS SUPPOSED TO CAUSE LOW PRESSURE TO DEVELOP ALONG THE
FRONT AFTER IT MOVES OFF THE COAST, AND GIVEN THE STRENGTH OF THE
UPPER JET ASSOCIATED WITH THE ENERGY THAT SEEMS ON TARGET. THERE
IS INCREASING H8 THETA E ADVECTION AND I295 ISENTROPIC LIFT
DEVELOPING NORTHEAST LATE TONIGHT, AND SO THE SECOND PART OF THE NIGHT
CARRIES HIGHEST POPS THERE WITH POPS DROPPING FROM LIKELY TO
CHANCE AS ONE MOVES SOUTHWEST THROUGH THE FORECAST AREA. THUNDER
MAINLY LOOKS TO BE CONFINED TO OFF THE COAST.

THE TEMPERATURE FORECAST IS A COMPROMISE BETWEEN COOLER CONTINUITY
AND THE MILDER STAT GUIDANCE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE CONTINUED INDICATIONS ARE THAT THE BEST FORCING OVER OUR
FORECAST AREA OCCURS NORTHWEST AS THE MID LEVEL LOW MOVES TO THE
VIRGINIA NORTHERN NECK AND THE SURFACE LOW ALONG THE FRONT ENDS UP
NEAR LONG ISLAND. MID LEVEL Q-VECTOR CONVERGENCE, LOWER LEVEL
FRONTOGENESIS, DIFFERENTIAL DIVERGENCE, ISENTROPIC LIFT AND
UPSLOPING ALL ARE FAVORED NORTHWEST. THE ATMOSPHERE DOESN'T
APPEAR TO BE TERRIBLY MOIST (H8 DEW POINTS JUST A BIT ABOVE 5 DEG
C), BUT WITH ISOLATED FFG VALUES OF AROUND 0.5 INCHES IN THE
NORTHWEST WE HAVE MAINTAINED THE WORDING IN THE HWO. POPS RANGE
FROM CATEGORICAL NORTHWEST TO LOW CHANCE FAR SOUTH. MUCAPES LOOK
PRETTY LOW, SO WE AREN'T CARRYING ANY THUNDER WITH THIS PACKAGE.

ON TEMPERATURES, WE WENT BELOW GUIDANCE NORTHWEST WHERE WE EXPECT
THE MOST CLOUDINESS AND RAINFALL, AND THEN MOVED TOWARD GUIDANCE
AS WE MOVED SOUTHEAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THIS TIME PERIOD BEGINS WITH AN ANOMALOUSLY DEEP MID-LEVEL CLOSED
LOW OVER OUR AREA. NUMERICAL GUIDANCE OVER THE PAST 12 HOURS HAS
TRENDED TOWARD SLOWER MOVEMENT OF THE CLOSED LOW OUT OF THE REGION.
AS A RESULT, THIS FORECAST UPDATE RAISED POPS FOR THE SUNDAY INTO
MONDAY TIMEFRAME.  THROUGH PRECIPITATION WAS KEPT AS SHOWERS, THE
VERY COLD AIR ALOFT WILL BE CONDUCIVE TO ENHANCED DAYTIME
CONVECTION.  ISOLATED THUNDERSTORM ACTIVITY IS POSSIBLE, AND THE
UNUSUALLY LOW FREEZING LEVEL MAY RESULT IN SOME HAIL WITH THE
STRONGEST CONVECTION. TEMPERATURES ARE BELOW SEASONAL NORMS,
PARTICULARLY IN THE DAYTIME.

CONDITIONS DRY OUT AS WE MOVE INTO TUESDAY AND THE TEMPERATURES FOR
THE REMAINDER OF THE PERIOD ARE NEAR NORMAL.  OF COURSE THIS IS
CONTINGENT ON THE CUTOFF LOW LIFTING OUT AS SCHEDULED.  THIS IS A
LOW CONFIDENCE SCENARIO.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS CONTINUE EARLY THIS EVENING. AN AREA OF SHOWERS AND
THUNDERSTORMS THAT DEVELOPED ON AN INSTABILITY AXIS AHEAD OF A COLD
FRONT COULD IMPACT KACY (AND TO A LESSER EXTENT KMIV) THROUGH 0200
UTC. THE ABOVEMENTIONED LOCATIONS HAVE A CB REMARK FOR THE CONVECTIVE
POTENTIAL...BUT THE KACY TERMINAL FORECAST MAY NEED TO BE UPDATED
AS THUNDER BECOMES IMMINENT.

AS THE AREA MOVES NORTHEAST LATE THIS EVENING...THERE COULD BE A
LULL IN PRECIPITATION AS THE FRONT MOVES OFFSHORE...AND LOW
PRESSURE TRYING TO ORGANIZE OVER THE CAROLINAS DEVELOPS. THE
NORTHERLY FLOW BEHIND THE FRONT AND AHEAD OF THE LOW COULD TRAP
LOW LEVEL MOISTURE UNDER THE INVERSION. THIS IS HINTED AT IN THE
TERMINAL FORECASTS LATE TONIGHT...THEN INTRODUCED INTO THE
FORECASTS AFTER 1100 UTC AS MVFR CEILINGS.

THERE IS STILL A FAIR AMOUNT OF SPREAD ON JUST HOW MUCH THE
SURFACE LOW DEVELOPING ON THE FRONT THIS EVENING HAS ON THE AREA.
FOR NOW...BASED ON THE EXPECTED OVERRUNNING OF THE COOLER AIR IN
PLACE AT THE SURFACE...THE BEST CHANCE OF MVFR CONDITIONS WERE
PLACED IN THE FORECASTS FOR KABE AND KRDG FOR SATURDAY. FURTHER
SOUTH AND EAST...IT IS NOT CLEAR JUST HOW FAST THE RAIN AFFECTS
THE OTHER TERMINAL FORECAST SITES. HOWEVER...MVFR CEILINGS LOOK
AS THOUGH THEY WILL CONTINUE INTO MOST OF SATURDAY.

OUTLOOK...
MVFR CONDITIONS COULD LINGER INTO MONDAY IN RAIN. VFR CONDITIONS
ARE FORECAST AFTER THAT.

&&

.MARINE...
THE FRONTAL PASSAGE HAS NOT RESULTED IN WINDS OR SEAS REACHING
SMALL CRAFT LEVELS. HOWEVER...THE SURFACE LOW SHOULD EVENTUALLY
STRENGTHEN ENOUGH TO CAUSE ADVISORY CONDITIONS. WE START THEM
SATURDAY NIGHT AND CARRY THEM INTO SUNDAY FOR NOW. THEY MAY LINGER
BEYOND OUR PRESENT END TIME OF NOON EDT SUNDAY. CONDITIONS ARE
EXPECTED TO GO SUB- ADVISORY BY MONDAY EVENING.

&&

.HYDROLOGY...
AS NOTED ABOVE, GIVEN THAT QPF VALUES IN THE NORTH REACH SOME OF
THE LOWEST GRIDDED FFG VALUES, WE MAINTAIN THE WORDING FOR
POSSIBLE POOR DRAINAGE AND SMALL STREAM FLOODING.

&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE HAS COME AND GONE FOR AT CAMBRIDGE MD...AND
THE HIGH TIDE THERE CAME IN JUST UNDER THE MINOR TIDAL FLOODING
BENCHMARK. THEREFORE...THE COASTAL FLOOD ADVISORY HAS BEEN
CANCELLED.

THE EARLY MORNING HIGH TIDE CYCLE FOR THE TIDAL SECTION OF THE
DELAWARE RIVER MAY GET CLOSE TO THE MINOR TIDAL FLOODING
BENCHMARK. TIDE DEPARTURES AT PHILADELPHIA ARE JUST OVER ONE
FOOT...AND THIS TYPE OF DEPARTURE GOING INTO HIGH TIDE AROUND 500
AM SATURDAY COULD RESULT IN MINOR TIDAL FLOODING. SINCE IT IS NOT
CLEAR YET WHETHER THIS WILL OCCUR...A COASTAL FLOOD STATEMENT HAS
BEEN ISSUED AND THE SITUATION WILL BE MONITORED.

THERE IS MULTI MODEL AGREEMENT FOR THE POTENTIAL FOR MINOR TIDAL
FLOODING ON THE OCEAN FRONT DURING THE LATE MORNING HIGH TIDE
CYCLE. SOME OF THIS MAY END UP DEPENDING ON HOW MUCH OF AN
INFLUENCE THE SURFACE LOW HAS. THERE IS ALSO POTENTIAL FOR THE
DELAWARE BAY DURING THE AFTERNOON...AND THE TIDAL PORTION OF THE
DELAWARE RIVER FOR THE LATE AFTERNOON AND EARLY EVENING. SINCE
THESE TIDES ARE MORE THAN 12 HOURS AWAY...WILL HOLD OFF ON
HEADLINES NOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO NOON EDT SUNDAY FOR
     ANZ450>455.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...DELISI/HAYES
SHORT TERM...DELISI
LONG TERM...SZATKOWSKI
AVIATION...DELISI/SZATKOWSKI/HAYES
MARINE...DELISI/SZATKOWSKI
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, Sep 30, 9:28 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EDT FRI SEP 30 2011

NJZ001-007>010-PAZ054-055-061-062-020130-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MORE RAIN IS POSSIBLE ON SATURDAY WHICH MAY CAUSE POOR DRAINAGE
AND SMALL STREAM FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-020130-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE LATE MORNING HIGH TIDE
CYCLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-NJZ016-021-020130-
NEW CASTLE-KENT-SALEM-CUMBERLAND-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE EARLY AFTERNOON HIGH
TIDE CYCLE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-020130-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE DURING THE EARLY MORNING
HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE
SATURDAY AFTERNOON AND SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-NJZ015-PAZ060-067>069-020130-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER-BERKS-CHESTER-
MONTGOMERY-BUCKS-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
928 PM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 30, 7:25 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 PM EDT FRI SEP 30 2011

DEZ003-004-010000-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
725 PM EDT FRI SEP 30 2011

...A STRONG THUNDERSTORM AFFECTING SUSSEX COUNTY...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GEORGETOWN...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR DEWEY BEACH AROUND
730 PM...LEWES AROUND 735 PM AND CAPE HENLOPEN STATE PARK AROUND 740
PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN
CAN ALSO BE EXPECTED.

LAT...LON 3845 7542 3879 7543 3893 7531 3889 7525
      3886 7523 3880 7516 3879 7511 3881 7509
      3880 7507 3874 7507 3865 7505 3863 7506
      3860 7504 3847 7504

FORECASTER:JJM
Special weather statement, Sep 30, 7:45 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT FRI SEP 30 2011

NJZ023-024-010045-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
745 PM EDT FRI SEP 30 2011

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF CAPE MAY...MOVING NORTHEAST AT
40 MPH. THE THUNDERSTORM WILL BE NEAR WHITESBORO-BURLEIGH...VILLAS
AROUND 800 PM...CAPE MAY COURT HOUSE...SCOTCH BONNET AROUND 815 PM...
SEA ISLE CITY AND STRATHMERE AROUND 830 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. BRIEF HEAVY
DOWNPOURS ARE ALSO POSSIBLE.

LAT...LON 3925 7459 3920 7464 3908 7472 3892 7492
      3892 7497 3899 7498 3911 7490 3915 7490
      3920 7493 3922 7490 3929 7489 3928 7468
      3929 7466 3929 7455 3928 7455

FORECASTER:JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:14 PM EDTSpecial Marine WarningPHI91 min
Sep 30, 8:27 PM EDTSpecial Marine WarningPHI18 min
Sep 30, 9:24 PM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester10 hr
Oct 1, 4:01 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more16 hr
Oct 1, 3:47 PM EDTSmall Craft Advisory for Hazardous SeasPHI36 hr

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.